A stochastic maximum principle for backward control systems with random default time

Yang Shen, Tak Kuen Siu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper establishes a necessary and sufficient stochastic maximum principle for backward systems, where the state processes are governed by jump-diffusion backward stochastic differential equations with random default time. An application of the sufficient stochastic maximum principle to an optimal investment and capital injection problem in the presence of default risk is discussed.

Original languageEnglish
Pages (from-to)953-965
Number of pages13
JournalInternational Journal of Control
Volume86
Issue number5
DOIs
Publication statusPublished - 1 May 2013

Keywords

  • stochastic maximum principle
  • backward control systems
  • random default time
  • backward stochastic differential equations

Fingerprint Dive into the research topics of 'A stochastic maximum principle for backward control systems with random default time'. Together they form a unique fingerprint.

Cite this